Browsing by Subject 230103

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:  
Showing results 1 to 20 of 66  next >
Issue DateTitleAuthor(s)Citation
2007Blocks of cyclotomic Hecke algebrasLyle, Sinead; Mathas, Andrew; Mathematics & Statistics; Mathematics & StatisticsBlocks of cyclotomic Hecke algebras, Advances in Mathematics, vol.216, 2, 2007,pp 854-878
2007Braids and partial permutationsEast, James; Mathematics & StatisticsBraids and partial permutations, Advances in Mathematics, vol.213,(1),2007,pp 440-461
2007Cellularity of diagram algebras as twisted semigroup algebrasWilcox, Stewart; Mathematics & StatisticsCellularity of diagram algebras as twisted semigroup algebras, Journal of Algebra, vol.309,(1),2007,pp 10-31
2006Centres of Hecke algebras: the Dipper-James conjectureGraham, John; Francis, Andrew R; Mathematics & StatisticsCentres of Hecke algebras: the Dipper-James conjecture, Journal of Algebra, vol.306, 1, 2006,pp 244-267
2007Character and dimension formulae for general linear superalgebraSu, Yucai; Zhang, Ruibin; Mathematics & Statistics; Mathematics & StatisticsCharacter and dimension formulae for general linear superalgebra, Advances in Mathematics, vol.211, 1, 2007,pp 1-33
2006Classification of Genus 3 Curves in Special Strata of the Moduli SpaceGirard, Martine; Kohel, David; Mathematics & Statistics; Mathematics & StatisticsClassification of Genus 3 Curves in Special Strata of the Moduli Space, Algorithmic Number Theory 7th International Symposium, ANTS-VII Berlin, Germany, July 23-28, 2006 Proceedings, vol.LNCS 4076,(),2006,pp 346-360
2007Closed manifolds coming from Artinian complete intersectionsPaunescu, Laurentiu; Papadima, Stefan; Mathematics & StatisticsClosed manifolds coming from Artinian complete intersections, Transactions of the American Mathematical Society, vol.359, 6, 2007,pp 2777-2786
2007Cohomology of Lie Superalgebras slm\n and osp2\2nSu, Yucai; Zhang, Ruibin; Mathematics & Statistics; Mathematics & StatisticsCohomology of Lie Superalgebras slm\n and osp2\2n, Proceedings of the London Mathematical Society, vol.94, 1, 2007,pp 91-136
2008The cohomology of real De Concini-Procesi models of Coxeter typeHenderson, Anthony; Rains, Eric; Mathematics & StatisticsThe cohomology of real De Concini-Procesi models of Coxeter type, International Mathematics Research Notices, vol.2008, N/A, 2008,pp rnn001-1-rnn001-29
2003Coideal subalgebras in quantum affine algebrasMolev, Alexander; Ragoucy, E; Sorba, P; Mathematics & StatisticsCoideal subalgebras in quantum affine algebras, Reviews in Mathematical Physics, vol.1,(1),2003,pp 789-822
2006Completely splittable representations of symmetric groups and affine Hecke algebrasRuff, Oliver; Mathematics & StatisticsCompletely splittable representations of symmetric groups and affine Hecke algebras, Journal of Algebra, vol.305,(2),2006,pp 1197-1211
2006Composition factors of Kac modules for the general linear Lie superalgebrasSu, Yucai; Mathematics & StatisticsComposition factors of Kac modules for the general linear Lie superalgebras, Mathematische Zeitschrift, vol.252,(4),2006,pp 731-754
2006Computing CM Points on Shimura Curves Arising from Cocompact Arithmetic Triangle GroupsVoight, J; Mathematics & StatisticsComputing CM Points on Shimura Curves Arising from Cocompact Arithmetic Triangle Groups, Algorithmic Number Theory 7th International Symposium, ANTS-VII, Berlin, Germany, July 23-28, 2006, Proceedings, vol.LNCS 4076,(),2006,pp 406-420
2006Cyclotomic Nazarov-Wenzl AlgebrasMathas, Andrew; Ariki, Susumu; Rui, Hebing; Mathematics & StatisticsCyclotomic Nazarov-Wenzl Algebras, Nagoya Mathematical Journal, vol.182, N/A, 2006,pp 47-134
2008Cyclotomic Solomon algebrasMathas, Andrew; Orellana, Rosa; Mathematics & StatisticsCyclotomic Solomon algebras, Advances in Mathematics, vol.219, 2, 2008,pp 450-487
2006Dual canonical bases for the quantum general linear supergroupZhang, Ruibin; Zhang, Hechun; Mathematics & StatisticsDual canonical bases for the quantum general linear supergroup, Journal of Algebra, vol.304, 2, 2006,pp 1026-1058
2008Engel Subalgebras of n-Lie AlgebrasBarnes, Don; Mathematics & StatisticsEngel Subalgebras of n-Lie Algebras, Acta Mathematica Sinica (English Series), vol.24, 1, 2008,pp 159-166
2002Equating decomposition numbers for different primesMathas, Andrew; James, Gordon; Mathematics & StatisticsEquating decomposition numbers for different primes, Journal of Algebra, vol.258,(2),2002,pp 599-614
2008Equivariant vector bundles on quantum homogeneous spacesZhang, Guanglian; Zhang, Ruibin; Mathematics & Statistics; Mathematics & StatisticsEquivariant vector bundles on quantum homogeneous spaces, Mathematical Research Letters, vol.15,(2),2008,pp 297-307
2007Euler characteristics of the real points of certain varieties of algebraic toriLehrer, Gustav; van Hamel, Joost; Mathematics & StatisticsEuler characteristics of the real points of certain varieties of algebraic tori, Proceedings of the London Mathematical Society, vol.94, 3, 2007,pp 715-748